# SDR IPXA2020071457785

- Difficulty date: June 18, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: NNB608618
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RT MLG DOOR CENTER AFT PAN IS CHAFED.  REMOVED AND REPLACED CORNER/PAN IAW SRM 51-35-02. (MINOR)
